Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Feeling sick after consuming of microgynon 30 th combined contraceptive pill, what could be the reason?

hello, im quite worried as my girlfriend is taking microgynon 30 th combined contraceptive pill and one day she was physically sick around 3 hours after consuming, in the leaflet it says if you vomit within 2 hours of taking the pill its a problem but im a natural worrier and wanted some reassurance that the pill had time to do its job? thankyou in advance
Asked On : Fri, 2 Jul 2010
Answers:  1 Views:  242
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thanks for query,
Nothing to worry,this tab. might have gone into intestine and got absorbed.
Even some time if you miss one tab. nothing happens.
So do not worry,
tab. will work.
Ok and bye.
Answered: Thu, 8 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor